# SDR SWAA2022040653502

- Difficulty date: November 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 54,144 hours, 32,043 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR IS CRACKED AT #5 BEAM / REPAIRED FWD SERVICE DOOR #5 BEAM ON CUSTOMER R.O. #0520055-FWR; JOB #528263
